# SDR SIMA20220630005

- Difficulty date: June 30, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Part number: 17005663005
- Condition: Corroded
- Location: Fr 13-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH FLOOR SILL IS CORRODED BTW FR 13-14.(AREA'S MARKED) (LEVEL 2 CORROSION)-C/A-RAR RH FLOOR SILL BETWEEN FRAMES 13 AND 14 IAW EMB 175 SRM 51-40-08 AND 51-40-02
